# SDR 96ZZZX3375

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N984PA
- Make and model: Piper PA-31-350
- Aircraft serial: 317305104
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A490TCFM1428
- Condition: Burned
- Location: Strobe
- Part time: 295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TAIL STROBE WAS OBSERVED NOT TO BE OPERATING.  STROBE POWER UNIT WAS FOUND TO BE INOPERATIVE.  REMOVED POWER SUPPLY AND REPLACED.  POWER SUPPLY WAS OPENED AND FOUND CIRCUIT BOARD BURNED AROUND CAPACITOR.  SUSPECT CAPACITOR NEVER DISCHARGED CAUSING IT TO BECOME HOT.
